# SDR AALA202204081761

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 25,418 hours, 9,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 35ABC EMERGENCY LIGHT MISSING. INSTALLED EMERGENCY PATH LIGHT AT SEAT ROW 35ABC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-00.
